U. Abresch, H. Rosenberg, ?. , and A. Math, A Hopf differential for constant mean curvature surfaces in S 2 ? R and, pp.141-174, 2004.

B. Ammann, The Willmore conjecture for immersed tori with small curvature integral, manuscripta mathematica, vol.101, issue.1, pp.1-22, 2000.
DOI : 10.1007/s002290050001

B. Ammann, Ambient Dirac eigenvalue estimates and the Willmore functional Dirac Operators: Yesterday and Today, pp.221-228, 2005.

C. Bär, Extrinsic bounds for eigenvalues of the Dirac operator, Annals of Global Analysis and Geometry, pp.573-596, 1998.

C. P. Boyer, K. Galicki, and P. Matzeu, On Eta-Einstein Sasakian Geometry, Communications in Mathematical Physics, vol.262, issue.1, pp.177-208, 2006.
DOI : 10.1007/s00220-005-1459-6

URL : http://arxiv.org/abs/math/0406627

B. Daniel, L. Hauswirth, and P. Mira, Constant mean curvature surfaces in homogeneous 3-manifolds, Lecture Notes of the

S. K. Donaldson, The Seiberg-Witten equations and 4-manifold topology, Bulletin of the American Mathematical Society, vol.33, issue.01, pp.45-70, 1996.
DOI : 10.1090/S0273-0979-96-00625-8

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Friedrich, Dirac operator's in Riemannian geometry, Graduate studies in mathematics

N. Ginoux, Opérateurs de Dirac sur les sous-variétés, 2002.

N. Ginoux, The Dirac spectrum, Lect. Notes in Math, vol.1976, 1976.
DOI : 10.1007/978-3-642-01570-0

URL : https://hal.archives-ouvertes.fr/hal-01266072

M. J. Gursky and C. Lebrun, Yamabe Invariants and $ Spin^c $ Structures, Geometric And Functional Analysis, vol.8, issue.6, pp.965-977, 1998.
DOI : 10.1007/s000390050120

URL : http://arxiv.org/abs/dg-ga/9708002

M. Herzlich and A. Moroianu, Generalized Killing spinors and conformal eigenvalue estimates for Spin c manifold, Annals of Global Analysis and Geometry, pp.341-370, 1999.

O. Hijazi, Spertral properties of the Dirac operator and geometrical structures, Proceedings of the summer school on geometric methods in quantum field theory, Villa de Leyva, Colombia, 1999.

O. Hijazi, S. Montiel, and X. Zhang, Eigenvalues of the Dirac Operator on Manifolds??with Boundary, Communications in Mathematical Physics, vol.221, issue.2, pp.255-265, 2001.
DOI : 10.1007/s002200100475

O. Hijazi, S. Montiel, and X. Zhang, Conformal lower bounds for the Dirac operator of embedded hypersurfaces, Asian Journal of Mathematics, vol.6, issue.1, pp.23-36, 2002.
DOI : 10.4310/AJM.2002.v6.n1.a2

O. Hijazi, S. Montiel, and S. Roldán, Eigenvalue Boundary Problems for the Dirac Operator, Communications in Mathematical Physics, vol.231, issue.3, pp.375-390, 2002.
DOI : 10.1007/s00220-002-0725-0

O. Hijazi, S. Montiel, and F. Urbano, Spinc geometry of K??hler manifolds and the Hodge Laplacian on minimal Lagrangian submanifolds, Mathematische Zeitschrift, vol.7, issue.4, pp.821-853, 2006.
DOI : 10.1007/s00209-006-0936-8

S. Kobayashi and K. Nomizu, Foundations of differential geometry, 1996.

P. Kronheimer and T. Mrowka, The Genus of Embedded Surfaces in the Projective Plane, Mathematical Research Letters, vol.1, issue.6, pp.797-808, 1994.
DOI : 10.4310/MRL.1994.v1.n6.a14

H. B. Lawson and M. L. Michelson, Spin geometry, 1989.

C. Lebrun, Einstein metrics and Mostow rigidity, Mathematical Research Letters, vol.2, issue.1, pp.1-8, 1995.
DOI : 10.4310/MRL.1995.v2.n1.a1

A. Moroianu, Parallel and Killing Spinors on Spin c Manifolds, Communications in Mathematical Physics, vol.187, issue.2, pp.417-428, 1997.
DOI : 10.1007/s002200050142

URL : https://hal.archives-ouvertes.fr/hal-00125985

R. Nakad, The Energy-Momentum tensor on Spin c manifolds, Advances in Mathematical Physics, vol.2011, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00492141

R. Nakad, Special submanifolds of Spin c manifolds, 2011.
URL : https://hal.archives-ouvertes.fr/tel-00624641

R. Nakad and J. Roth, Hypersurfaces of Spin c manifolds and Lawson type correspondence , to appear in Annals of Global Analysis and Geometry

N. Seiberg and E. Witten, Monopoles, duality and chiral symmetry breaking in N = 2 supersymmetric QCD, Nuclear Physics B, vol.431, issue.3, pp.484-550, 1994.
DOI : 10.1016/0550-3213(94)90214-3

R. Souam and E. Toubiana, On the classification and regularity of umbilic surfaces in homogeneous 3-manifolds, pp.201-215, 2006.

S. Tanno, The first eigenvalue of the Laplacian on spheres, Tohoku Mathematical Journal, vol.31, issue.2, pp.179-185, 1979.
DOI : 10.2748/tmj/1178229837

F. Torralbo and F. Urbano, Compact stable constant mean curvature surfaces in homogeneous 3-manifolds, Indiana University Mathematics Journal, vol.61, issue.3, 2011.
DOI : 10.1512/iumj.2012.61.4667

E. Witten, Monopoles and four-manifolds, Mathematical Research Letters, vol.1, issue.6, pp.769-796, 1994.
DOI : 10.4310/MRL.1994.v1.n6.a13